Discussions that mention strattera

ADD / ADHD board


I had the same exact problems that you are having. I am now 24, but this happened when I was 19 I was on 30 milligrams. When I started taking it, I lost my appetite and dropped about 20 pounds. I also had the dizziness, but that was from not eating. Sometimes I would go through an entire day without eating or drinking, and wonder why I was dizzy, half the time I wouldnt even realize I hadn't eaten.
All I can say is, force yourself to eat AND drink if you are going to continue the adderall. Try to eat in the morning before you take it, also. I remember thinking to myself that I wasn't hungry, but once I forced the first few bites down, I would actually start to feel my appetite coming back and I would easily finish. It also helps to keep a bottle of water with you, that makes it harder to forget to drink.
About your sleeping problems, you are probably taking it too late in the day. Try taking it a few hours earlier, and if you cant drag yourself out of bed to take it, keep it next to your bed with some water and set you alarm, and take it around 8 or 9.
I dont know if you are supposed to do this, but sometimes I would feel the 30 milligrams wearing off early but I couldnt take another because I wouldnt be able to sleep. So what worked for me was, I would break the 30 milligram in half, and take the first half early,(7:30am) and then if I needed to I would take the 2nd half around 10am. So I was taking 15ml at 7:30am, and 15ml at 10am. Or sometimes I would take 20ml at 7:30am and then 10ml around 10.
Hope I didn't confuse you too much!

1. EAT/drink even if you don't feel hungry
2. Dont take too late in the day to prevent sleeping issues

By the way, if you keep having problems, you should talk to your dr about Strattera...its a non-stimulant med for ADD.
Good luck!